Une généralisation de la loi binomiale négative

J. Chahine

Revue de Statistique Appliquée (1965)

  • Volume: 13, Issue: 4, page 33-43
  • ISSN: 0035-175X

How to cite


Chahine, J.. "Une généralisation de la loi binomiale négative." Revue de Statistique Appliquée 13.4 (1965): 33-43. <http://eudml.org/doc/105791>.

author = {Chahine, J.},
journal = {Revue de Statistique Appliquée},
language = {fre},
number = {4},
pages = {33-43},
publisher = {Société de Statistique de France},
title = {Une généralisation de la loi binomiale négative},
url = {http://eudml.org/doc/105791},
volume = {13},
year = {1965},

AU - Chahine, J.
TI - Une généralisation de la loi binomiale négative
JO - Revue de Statistique Appliquée
PY - 1965
PB - Société de Statistique de France
VL - 13
IS - 4
SP - 33
EP - 43
LA - fre
UR - http://eudml.org/doc/105791
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.